About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 671402, 6 pages
http://dx.doi.org/10.1155/2013/671402
Research Article

A Superlinearly Convergent Method for the Generalized Complementarity Problem over a Polyhedral Cone

1School of Management Science, Qufu Normal University, Rizhao, Shandong 276800, China
2Software Center, Northeastern University, Shenyang, Liaoning 110004, China
3College of Information Science and Engineering, Northeastern University, Shenyang, Liaoning 110004, China

Received 24 April 2013; Accepted 22 July 2013

Academic Editor: Turgut Öziş

Copyright © 2013 Fengming Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Jiang, M. Fukushima, L. Qi, and D. Sun, “A trust region method for solving generalized complementarity problems,” SIAM Journal on Optimization, vol. 8, no. 1, pp. 140–157, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. Kanzow and M. Fukushima, “Equivalence of the generalized complementarity problem to differentiable unconstrained minimization,” Journal of Optimization Theory and Applications, vol. 90, no. 3, pp. 581–603, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. Tseng, N. Yamashita, and M. Fukushima, “Equivalence of complementarity problems to differentiable minimization: a unified approach,” SIAM Journal on Optimization, vol. 6, no. 2, pp. 446–460, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Facchiner and J. S. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems, Springer, New York, NY, USA, 2003.
  5. R. Andreani, A. Friedlander, and S. A. Santos, “On the resolution of the generalized nonlinear complementarity problem,” SIAM Journal on Optimization, vol. 12, no. 2, pp. 303–321, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y. Wang, F. Ma, and J. Zhang, “A nonsmooth L-M method for solving the generalized nonlinear complementarity problem over a polyhedral cone,” Applied Mathematics and Optimization, vol. 52, no. 1, pp. 73–92, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Zhang, F. Ma, and Y. Wang, “A Newton-type algorithm for generalized linear complementarity problem over a polyhedral cone,” Applied Mathematics and Computation, vol. 169, no. 1, pp. 388–401, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Ma, Y. Wang, and H. Zhao, “A potential reduction method for the generalized linear complementarity problem over a polyhedral cone,” Journal of Industrial and Management Optimization, vol. 6, no. 1, pp. 259–267, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Fischer, “A special Newton-type optimization method,” Optimization., vol. 24, no. 3-4, pp. 269–284, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. Ma and X. Chen, “The convergence of a one-step smoothing Newton method for P0-NCP based on a new smoothing NCP-function,” Journal of Computational and Applied Mathematics, vol. 216, no. 1, pp. 1–13, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. L. Q. Qi and J. Sun, “A nonsmooth version of Newton's method,” Mathematical Programming, vol. 58, no. 3, pp. 353–367, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Fischer, “Solution of monotone complementarity problems with locally Lipschitzian functions,” Mathematical Programming, vol. 76, no. 3, pp. 513–532, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. Q. Qi, “Convergence analysis of some algorithms for solving nonsmooth equations,” Mathematics of Operations Research, vol. 18, no. 1, pp. 227–244, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet